# SDR DALA1146490672

- Difficulty date: August 1, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED STA 1540 BETWEEN STR 25-26L.  REPAIRED IAW SRM 757 53-00-07 REPAIR 5 PG 201 FIG 201 AT SAA/SAT ON N/R 189505 W/O 88243680001.
